Well I have been on Accutane before about 5 years ago. Really helped me out and I can't remember having side effects apart from chapped lips and dry skin. Although then I never was smart enough to use moisturizers which I do daily now...oil free of course.
Anyway I am getting sick and tired of jumping from antibiotics and thinking of taking accutane again. Basically I switched over from Mino (7months) to Erythro (2 weeks) and have just got a BAD breakout. Im not sure if it the 'initial' breakout that people talk about but these spots bloody hurt (around jaw) when I move my mouth.
My Acne only got worse again about 1 year ago where as before then I would get a spot from time to time. Now I have bloody 3 -4 large spots on my face and a bunch of red marks still
The strange thing is that 2 days after switch anitbiotics my faced looked better than it had in months.
if I go on Accutane again is it highly unlikey that I will experience different more serious side effects? or because I was on it before that even though I took it 5 years ago I am still adding to the pro-longed severity of causing internal etc problems?
Well Im probably going to the doc tommorrow and get him to prescribe it to me.